Psych Central

Go Back   Forums at Psych Central > Treatments and Self-Care Strategies > Psychiatric Medications



advertisement
Reply
Thread Tools Display Modes
Unread 01-23-2007, 04:22 PM   #1
New Member
willow_tree has no updates.
 
Member Since: Jan 2007
Posts: 4
5 yr Member
Default Wellbutrin SR (side effects)

Does it get worse before it gets better?

I have only been on Wellbutrin SR 150mg (once a day) for a week, but beginning three days ago I began feeling extremely sick (nausea, weakness, etc.). And for the last couple of days I have been feeling a lot more depressed and I feel like crying all the time. I also am feeling a lot more agitated and nervous and I've had a hard time focusing on anything (very forgetful).

I was wondering if anyone else who has or is taking this med has had similar experiences with it, and whether or not these side effects will pass or not. Being hopelessly depressed to begin with, as well as having difficulty with anger and anxiety, I cannot afford for these feelings to escalate.

I am supposed to start taking this med two times (once in the morning and again at night) starting today, but I'm afraid to.

Any feedback to any of this rambling would be greatly appreciated. Thanks!
willow_tree is offline   Reply With Quote
Unread 01-23-2007, 06:36 PM   #2
Suzy5654
Guest
Suzy5654 has no updates. Edit
 
Posts: n/a
Default Re: Wellbutrin SR (side effects)

You might click on the "drugs" icon at the top of the screen to read some of the people's opinion about Wellbutrin. I have mine posted there.--Suzy
  Reply With Quote
Unread 01-24-2007, 09:11 PM   #3
New Member
willow_tree has no updates.
 
Member Since: Jan 2007
Posts: 4
5 yr Member
Default Re: Wellbutrin SR (side effects)

I checked the posts about Wellbutrin as you suggested, but none of them really answered my question regarding if things get worse before they get better while taking this particular med. I am ready to give up on it since it is making me feel even more miserable. If anyone could please help by letting me know about your experiences (good or bad) regarding Wellbutrin I would really appreciate it, otherwise I will just stop taking it altogether. Thanks.
willow_tree is offline   Reply With Quote
Unread 01-24-2007, 10:41 PM   #4
Guest
has no updates. Edit
 
Posts: n/a
Default Re: Wellbutrin SR (side effects)

I'm a firm believer in trial and error and "listening" to what your your body tells you.
I took this for a short time (about three months) and did not expereience anything at all like you are in the beginning or in the end.
It did make me a bit too agitated in general, but never nauseous or depressed, so I stopped and tried something else.
I would drop this drug and move on to something more benign.
  Reply With Quote
Unread 01-25-2007, 04:26 PM   #5
New Member
willow_tree has no updates.
 
Member Since: Jan 2007
Posts: 4
5 yr Member
Default Re: Wellbutrin SR (side effects)

Thanks for your reply gtrplayer. I have decided to quit this med because it is making me a raging mess. I have tried just about everything else, and nothing seems to help much at all, and when it does it completely wipes me out to the point that all I can do is sleep. One that comes to mind is Remeron. I felt REALLY happy and calm on that med, but only when I wasn't sleeping -- which was most of the time. Is there anything that anyone knows of that is similar to Remeron, but doesn't make you so sleepy during the day?

Thanks again for any help.
willow_tree is offline   Reply With Quote
Unread 01-25-2007, 10:23 PM   #6
Veteran Member
psisci has no updates.
 
Member Since: Oct 2006
Location: rockie mountains!
Posts: 389
5 yr Member
Default Re: Wellbutrin SR (side effects)

Yes, effexor.
psisci is offline   Reply With Quote
Unread 01-26-2007, 12:16 AM   #7
Grand Magnate
 
Zen888's Avatar
Zen888 In need of support and kindness.
 
Member Since: Oct 2005
Posts: 3,873
My Mood:

8 yr Member
16 hugs
given
PC PoohBah!
Default Re: Wellbutrin SR (side effects)

Hi willow_tree

It usually takes a good 4-6 weeks to feel the full affects of the medication........to feel some improvement in mood and or behavior. The side affects you are experiencing could be due to the side affects of Wellbutrin SR....which in many cases go away in a couple of weeks. If they are bothersome to you, I highly recommend you going back to your family physican or prescribing doctor or psychiatrist.....and tell him/her what you are experiencing.

Take Care
__________________
Please donate to your local animal humane shelter! Thank-you!
Zen888 is offline   Reply With Quote
Unread 01-26-2007, 07:51 AM   #8
Suzy5654
Guest
Suzy5654 has no updates. Edit
 
Posts: n/a
Default Re: Wellbutrin SR (side effects)

Sorry the "drugs" part of the site didn't help you. I didn't read all the posts there & just thought others might have had similar experiences with Wellbutrin. My apologies.--Suzy
  Reply With Quote
Unread 01-28-2007, 03:27 PM   #9
freewill
Guest
freewill has no updates. Edit
 
Posts: n/a
Default Re: Wellbutrin SR (side effects)

I hesitate to post to this one considering everyones differnet opinions regarding meds.
For me, Wellbutrin made me physcially ill from te get go. I was sick to my stomach, very incredibly detached from the world aground me. But I also have an ED and was suffering for PTSD which didn't help. These symptons didn't disappear for me. What really made me get off the drug was that I would make decsions that impacted my life with absolutely no emotions attached - sort of like in a fog.

My experience was my personal one.
  Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Similar Threads
Thread Thread Starter Forum Replies Last Post
Return to Wellbutrin XL - new side effects? sky550 Psychiatric Medications 1 08-23-2007 01:42 PM
Wellbutrin Side Effects breemarie Depression 7 12-09-2006 05:20 PM
Wellbutrin side Effects question agninri Psychiatric Medications 8 07-03-2006 02:22 AM
side effects of wellbutrin XL???? klw26 Psychiatric Medications 16 04-17-2006 08:59 PM
Wellbutrin - Side Effects Subside? Azalysa Psychiatric Medications 1 11-01-2005 11:20 AM


All times are GMT -5. The time now is 05:59 PM.


Powered by vBulletin® — Copyright © 2000 - 2014, Jelsoft Enterprises Ltd.
SEO by vBSEO

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified